# SDR SIMA201904297001

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 34,513 hours, 31,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 24483
- Condition: Failed
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER EXTERIOR EMERGENCY LIGHT WILL NOT ILLUMINATE-C/A-LH UPPER EXTERIOR EMERGENCY LIGHT ASSY REMOVED AND REPLACED IAW EMB140 AMM 33-50-10. NO. 4 BATTERY POWER SUPPLY RAR IAW EMB140 AMM 33-50-04. OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 85709
